Should I postpone treatment with S.H.I.N.E. until my candida die-off reaction disappears?

Published: November 2, 2012
Categories:

Hi, Dr. T!

I have had M.E. for 2 years and just started treating an discovered chlamydia pneumoniae based on elevated igg and my symptoms. I take minicycline 200mg and 500mg azitromax every other day, and it gives me severe herxheimer (I think) effects. I have all the symptoms of adrenal fatigue/stress and thyroid problems, and would therefore like to start trials with Cortef, adrenal stress end, and more that you recommend in your book From Fatigued To Fantastic! But my concern is this: With a trial of Cortex for 4 weeks, I will probably not be able to differ the benefits/adverse effects from my treatment with antibiotics, as this treatment gives so many ups and downs in short periods of time. Should I postpone the rest of the S.H.I.N.E protocol until I have stable reactions from the antibiotics even though this can mean postponing the other treatments for several months?

Thank you for your great work. You give me hope!

Fredrik, from Norway

 

Answer

I combine SHINE with the antibiotic treatments, as it makes the treatments much more likely to be effective.

L&B

Dr. T

e-mail icon
Facebook icon
Twitter icon
Google icon
LinkedIn icon